TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2021 Volume: 45 Number: 4


    1. On $b$-generalized skew derivations in Banach algebras
      ABDUL NADIM KHAN
      Turk J Math, 45, (2021), 1495-1505
      Abstract   Full Text: PDF

    2. Statistically multiplicative convergence on locally solid Riesz algebras
      ABDULLAH AYDIN, MİKAİL ET
      Turk J Math, 45, (2021), 1506-1516
      Abstract   Full Text: PDF

    3. Fundamental groups of Galois covers of degree $5$ surfaces
      MEIRAV AMRAM, CHENG GONG, MINA TEICHER, WAN-YUAN XU
      Turk J Math, 45, (2021), 1517-1542
      Abstract   Full Text: PDF

    4. Generalized Stevic-Sharma type operators from Hardy spaces into $n$th weighted type spaces
      EBRAHIM ABBASI, Yongmin LIU, Mostafa HASSANLOU
      Turk J Math, 45, (2021), 1543-1554
      Abstract   Full Text: PDF

    5. $b$-property of sublattices in vector lattices
      ÖMER ŞAFAK ALPAY, SVETLANA GOROKHOVA
      Turk J Math, 45, (2021), 1555-1563
      Abstract   Full Text: PDF

    6. Theory and numerical approaches of high order fractional Sturm-Liouville problems
      TAHEREH HOULARI, MOHAMMAD DEHGHAN, JAFAR BIAZAR, ALIREZA NOURI
      Turk J Math, 45, (2021), 1564-1579
      Abstract   Full Text: PDF

    7. Logarithmic dimension and bases in Whitney spaces
      ALEXANDER GONCHAROV, YASEMİN ŞENGÜL TEZEL
      Turk J Math, 45, (2021), 1580-1591
      Abstract   Full Text: PDF

    8. On congruences related to trinomial coefficients and harmonic numbers
      NEŞE ÖMÜR, SİBEL KOPARAL, LAID ELKHIRI
      Turk J Math, 45, (2021), 1592-1604
      Abstract   Full Text: PDF

    9. Relative conics and their Brianchon points
      MAGDALENA LAMPA-BACZYNSKA, DANIEL WOJCIK
      Turk J Math, 45, (2021), 1605-1618
      Abstract   Full Text: PDF

    10. A refinement of the Bergstrom inequality
      GÜLTEKİN TINAZTEPE, İLKNUR YEŞİLCE, GABİL ADİLOV
      Turk J Math, 45, (2021), 1619-1625
      Abstract   Full Text: PDF

    11. Ranks of nilpotent subsemigroups of order-preserving and decreasing transformation semigroups
      EMRAH KORKMAZ, HAYRULLAH AYIK
      Turk J Math, 45, (2021), 1626-1634
      Abstract   Full Text: PDF

    12. Ideal triangulation and disc unfolding of a singular flat surface
      İSMAİL SAĞLAM
      Turk J Math, 45, (2021), 1635-1648
      Abstract   Full Text: PDF

    13. On the spectra of generalized Fibonomial and Jacobsthal-binomial graphs
      HATİCE TOPCU, NURTEN YÜCEL
      Turk J Math, 45, (2021), 1649-1659
      Abstract   Full Text: PDF

    14. Decompositions of complete symmetric directed graphs into the oriented heptagons
      UĞUR ODABAŞI
      Turk J Math, 45, (2021), 1660-1667
      Abstract   Full Text: PDF

    15. On the local and global stability of an sirs epidemic model with logistic growth and information intervention
      İREM ÇAY
      Turk J Math, 45, (2021), 1668-1677
      Abstract   Full Text: PDF

    16. Mixed Lagrange function in minimax fractional programming problems
      SHUNCHIN HO
      Turk J Math, 45, (2021), 1678-1688
      Abstract   Full Text: PDF

    17. On Hilbert genus fields of imaginary cyclic quartic fields
      MOULAY AHMED HAJJAMI, MOHAMED MAHMOUD CHEMS EDDIN
      Turk J Math, 45, (2021), 1689-1704
      Abstract   Full Text: PDF

    18. Conformal bi-slant submersions
      SEZİN AYKURT SEPET
      Turk J Math, 45, (2021), 1705-1723
      Abstract   Full Text: PDF

    19. Relationship between lattice ordered semigroups and ordered hypersemigroups
      NIOVI KEHAYOPULU
      Turk J Math, 45, (2021), 1724-1737
      Abstract   Full Text: PDF

    20. Global attractivity of delay difference equations in Banach spaces via fixed-point theory
      ABDULLAH KALKAN
      Turk J Math, 45, (2021), 1738-1756
      Abstract   Full Text: PDF

    21. $C_{11}$-modules via left exact preradicals
      RAMAZAN YAŞAR
      Turk J Math, 45, (2021), 1757-1766
      Abstract   Full Text: PDF

    22. A regularized trace formula for "weighted" Sturm-Liouville equation with point $\delta $- interaction
      MANAF MANAFLI
      Turk J Math, 45, (2021), 1767-1774
      Abstract   Full Text: PDF

    23. Domination parameters on Cayley digraphs of transformation semigroups with fixed sets
      NUTTAWOOT NUPO, CHOLLAWAT POOKPIENLERT
      Turk J Math, 45, (2021), 1775-1788
      Abstract   Full Text: PDF

    24. Some Properties of the semigroup $PG_Y(X)$: Green's relations, ideals, isomorphism theorems and ranks
      WORACHEAD SOMMANEE
      Turk J Math, 45, (2021), 1789-1800
      Abstract   Full Text: PDF

    25. New results on derivatives of the shape operator of a real hypersurface in a complex projective space
      JUAN DE DIOS PEREZ, DAVID PÉREZ-LÓPEZ
      Turk J Math, 45, (2021), 1801-1808
      Abstract   Full Text: PDF

    26. Normalized null hypersurfaces in nonflat Lorentzian space forms satisfying $L_r x =\mathcal U x +b$
      HANS FOTSING TETSING
      Turk J Math, 45, (2021), 1809-1834
      Abstract   Full Text: PDF

    27. General characteristics of a fractal Sturm-Liouville problem
      FATMA AYÇA ÇETİNKAYA, ALIREZA KHALILI GOLMANKANEH
      Turk J Math, 45, (2021), 1835-1846
      Abstract   Full Text: PDF

    28. Half inverse problems for the impulsive quadratic pencil with the discontinouty coefficient
      RAUF AMİROV, SEVİM DURAK
      Turk J Math, 45, (2021), 1847-1870
      Abstract   Full Text: PDF

    29. On some nonlocal inverse boundary problem for partial differential equations of third order
      ZIYATKHAN S. ALIYEV, YASHAR T. MEHRALIYEV, ELMIRA H. YUSIFOVA
      Turk J Math, 45, (2021), 1871-1886
      Abstract   Full Text: PDF

    30. On Sense of Yamakawa family of meromorphic bi-univalent and bi-subordinate functions
      FETHİYE MÜGE SAKAR
      Turk J Math, 45, (2021), 1887-1898
      Abstract   Full Text: PDF